# SDR ASOA06157

- Difficulty date: January 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER RT ENGINE BEAM ACCESS PANEL, IB FORWARD CORNER, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LOWER RT ENGINE BEAM ACCESS PANEL, IB FWD CORNER, IAW EO.  (K)
